Image Not Available

The Web of Quadrics (Reprinted from Bulletin of the American Mathematical Society, December, 1936)

T. R. Hollcroft

Published by American Mathematical Society, 1936
Condition: Fair Soft cover
From BookOrders (Russell, IA, U.S.A.)

AbeBooks Seller Since October 4, 2000

Quantity Available: 1

Buy Used
Price: US$ 118.00 Convert Currency
Shipping: US$ 3.50 Within U.S.A. Destination, Rates & Speeds
Add to basket

30 Day Return Policy

About this Item

This is a eight page stapled booklet. The pages are slightly darkened with age, otherwise clean and tight. Cover is faded and shows light wear. Pages 937 - 944. Bookseller Inventory # 118697g

Ask Seller a Question

Bibliographic Details

Title: The Web of Quadrics (Reprinted from Bulletin...

Publisher: American Mathematical Society

Publication Date: 1936

Binding: Soft Cover

Book Condition:Fair

Store Description

Visit Seller's Storefront

Terms of Sale:

Money orders, personal checks, or PayPal accepted. Shipping: $5.00 priority, $3.50 media mail


Shipping Terms:

Shipping costs are based on books weighing 2.2 LB, or 1 KG. If your book order is heavy or oversized, we may contact you to let you know extra shipping is required.

List this Seller's Books

Payment Methods
accepted by seller

Visa Mastercard American Express

Check Money Order PayPal